BibTeX records: Shao-Hsuan Wang

download as .bib file

  author    = {Shao{-}Hsuan Wang and
               Su{-}Yun Huang and
               Ting{-}Li Chen},
  title     = {On asymptotic normality of cross data matrix-based {PCA} in high dimension
               low sample size},
  journal   = {J. Multivar. Anal.},
  volume    = {175},
  year      = {2020}
  author    = {Yi{-}Ching Yao and
               Shih{-}Chieh Chen and
               Shao{-}Hsuan Wang},
  title     = {On compatibility of discrete full conditional distributions: {A} graphical
               representation approach},
  journal   = {J. Multivar. Anal.},
  volume    = {124},
  pages     = {1--9},
  year      = {2014}
a service of Schloss Dagstuhl - Leibniz Center for Informatics